American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc. 143 (2015) 1015-1026.
Abstract, references, and article information   
View Article: PDF

[2] Marianne Johnson and Ralph Stöhr. Free central extensions of groups and modular Lie powers of relation modules. Proc. Amer. Math. Soc. 138 (2010) 3807-3814. MR 2679603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gary F. Birkenmeier, C. Brad Davis, Kevin J. Reeves and Sihai Xiao. Is a semidirect product of groups necessarily a group? . Proc. Amer. Math. Soc. 118 (1993) 689-692. MR 1157998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brian Hartley and Ralph Stöhr. A note on the homology of free abelianized extensions . Proc. Amer. Math. Soc. 113 (1991) 923-932. MR 1079699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Adolf Mader. A lemma on extensions of abelian groups . Proc. Amer. Math. Soc. 78 (1980) 304-306. MR 553362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia